Previous |  Up |  Next


Title: Descriptive properties of spaces of signed measures (English)
Author: Kalenda, Ondřej F. K.
Author: Raja, Matias
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 44
Issue: 2
Year: 2003
Pages: 79-88
Category: math
MSC: 28A33
MSC: 46E27
MSC: 54H05
idZBL: Zbl 1069.54024
idMR: MR2101905
Date available: 2012-10-06T02:06:43Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_044-2003-2_9.pdf 624.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo